# SDR AUS20031200

- Difficulty date: September 21, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Rotax ROTAX912
- Propeller: Amtr C8289
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flying Wire
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FLYING WIRE BROKEN.  INVESTIGATION FOUND FLYING WIRES WERE UNDERSIZE. AIRCRAFT IS AMATEUR BUILT.  PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
